| Catalog Number |
5C5479 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) amia cassettes had a connection issue.This was described as ¿2 -3 times, the amia cassette did not connect to machine¿.This issue occurred during set-up for automated peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.